# SDR 2023F00287

- Difficulty date: September 25, 2023
- Submitted: September 25, 2023
- Operation: General aviation
- Aircraft: N382QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800245
- Aircraft time: 13,842 hours, 9,237 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 69224304
- Condition: Corroded
- Location: Zone 600
- Part time: 13,842 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LOWER REAR SPAR CAP CORRODED. ACCOMPLISHED TEXTRON AVIATION ENGINEERING LETTER DQ41229M1 DATED SEPTEMBER 21, 2023; RH LOWER REAR SPAR CAP CORROSION.
